Publications in 2006


In Journals:


1. Hazarika, M., On the Spectrum of Operator Weighted Shifts, Bull. Cal. Math. Soc., Vol. 98, No. 1, pp. 31-38 (2006).

2. Hazarika, M., Recursively generated subnormal shifts, J. Indian Acad. Math., Vol. 28, No. 1, pp. 11-23 (2006).

3. Begum, R. A. and Borah M., Application of the Gegenbauer distribution to ball games, ASR, Vol 20, No. ), pp. 60- 72 (2006).

4. Baruah, N. Deka, and Saikia N., Modular relations and explicit values of Ramanujan-Selberg continued fractions, International Journal of Mathematics and Mathematical Sciences, Vol. 2006, Article ID 54901, pp. 1-15 (2006).

5. Baruah, N. Deka, and Barman R., Certain theta-function identities and Ramanujan's modular equations of degree 3, Indian Journal of Mathematics, Vol. 48, No. 1, pp. 113-133 (2006).

6. Sarmah, B. P., Banerjee, S. K., Dhurandhar S. V., and Narlikar, J. V., On searches for gravitational waves from mini-creation events by laser interferometric detectors, Monthly Notices of the Royal Astronomical Society, Vol. 369, No. 1, pp. 89-96 (2006).

7. Kayal, J.R., Arefiev, S.S., Barua, S., Hazarika, D., Gogoi, N., Kumar, A., Chowdhury, S.N. and Kalita, S., Shillong Plateau Earthquakes in Northeast India Region: Complex Tectonic Model, Current Science, Vol. 91, No. 1, pp. 109-114 (2006).

8. Deka, B. and Sinha, R., A priori error estimates in finite element method for non self adjoint elliptic and parabolic interface problems, Calcolo, Vol. 43, pp. 253-278 (2006).

9. Deka, B. and Sinha, R., On the convergence of finite element method for second order elliptic interface problem, Numerical Functional Analysis and Optimzation, Vol. 27, pp. 99-115 (2006).


List of Papers Published/Presented in Conference/ Proceedings/ :


1. Sen, Shuvam and Kalita, J. C., HOC formulation of the transient N-S equations in primitive variable. ICM 2006, Madraid, Spain. August 22-30 (2006).

2. Barman, R., Ramanujan’s Modular Equations of Degree 15 and Associated Theta-Function Identities, 21st Annual Conference of the Ramanujan Mathematical Society ,Department of Mathematics and Statistics, University of Hyderabad, 3-8 July (2006).